Reduced Athletic Abilities
While PEDs are created to enhance athletics, they can actually decrease the athletic performance of a person. Over many years of consistently taking PEDs, a person can experience diminished athletic performance.
Depending on the PED, a person may experience varied symptoms that cause reduced athletics abilities. In an instance, steroids can cause depression that results to loss of motivations and lose of interest in sporting activities. Stimulants can increase stamina, but it may also cause dizziness or cramping – things that reduce athletic performance during sporting activities.
Testosterone can be administered parenterally , but it has more irregular prolonged absorption time and greater activity in muscle in enanthate , undecanoate , or cypionate ester form. These derivatives are hydrolyzed to release free testosterone at the site of injection; absorption rate (and thus injection schedule) varies among different esters, but medical injections are normally done anywhere between semi-weekly to once every 12 weeks. A more frequent schedule may be desirable in order to maintain a more constant level of hormone in the system.  Injectable steroids are typically administered into the muscle, not into the vein, to avoid sudden changes in the amount of the drug in the bloodstream. In addition, because estered testosterone is dissolved in oil, intravenous injection has the potential to cause a dangerous embolism (clot) in the bloodstream.